# SDR ASAA2017100122083

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 34,541 hours, 10,390 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW OVERHEAT LIGHT ILLUMINATED. TURNED SWITCH OFF FOR 5 MINUTES IAW QRH. OPS NORMAL AFTER TURNING BACK ON.  ACFT GROUNDED. ACCOMPLISHED WINDOW HEAT SYS. OPS TEST & BITE TEST OF RT FWD WINDOW HEAT CONTROL UNIT. SYS OPS TESTED GOOD & NO FAULTS DETECTED. OK FOR CONTINUED SERVICE.
